# SDR U2R2004F00001

- Difficulty date: October 29, 2003
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Engine: Pwa JT3D*
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Mismanufactured
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIRED L2 DOOR AT LOWER FORWARD CORNER FS1620 IAW MM.
